EconPapers    
Economics at your fingertips  
 

Bohr’s Inequality Revisited

Masatoshi Fujii (), Mohammad Sal Moslehian () and Jadranka Mićić ()
Additional contact information
Masatoshi Fujii: Osaka Kyoiku University
Mohammad Sal Moslehian: Ferdowsi University of Mashhad
Jadranka Mićić: University of Zagreb

Chapter Chapter 15 in Nonlinear Analysis, 2012, pp 279-290 from Springer

Abstract: Abstract We survey several significant results on the Bohr inequality and presented its generalizations in some new approaches. These are some Bohr-type inequalities of Hilbert space operators related to the matrix order and the Jensen inequality. An eigenvalue extension of Bohr’s inequality is discussed as well.

Keywords: Bohr’s inequality; Matrix approach; Operator Jensen inequality; 47A63; 26D15 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_15

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_15